advertisement
Question
Posted by: M Williams | 2011/09/01

Jitters in arm

Hi, I would like to know if the jitters iv been getting in my arm for the past 4 days should be a major concern. Im a 29yr male, and have recently been diagnosed with high blood pressure. My Dr has also increased my medication from 4mg per day to 8mg Cipla Perindopril. The jitters occurs in my left tricep and comes and goes throughout the day. Could you please advise?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

What exactly do you mean by jitters? On receipt of your reply, the matter will receive my further attention.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: M Williams | 2011/09/05

I went to the Dr on 02/09/2011 who says I have nothing to worry about and recommended I take a Magnesium with Zinc tablet and some cream.

Reply to M Williams
Posted by: M Williams | 2011/09/05

The jitters Im talking about is as if the muscle is contracting, but this happens while im relaxed and it even happens now although my gyming is never intensive (mostly cardio).

Reply to M Williams

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement